Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/14236
Title: Імпедансні моделі двоямних структур
Other Titles: Impedance models of double well structures
Импедансные модели двухъямных структур
Authors: Гіндікіна, М. А.
Водолазька, М. В.
Адаменко, Ю. Ф.
Нелін, Є. А.
Gindikinа, M. A.
Vodolazka, M. V.
Adamenko, Yu. F.
Nelin, E. A.
Гиндикина, М. А.
Водолазская, М. В.
Адаменко, Ю. Ф.
Нелин, Е. А.
Keywords: двоямна структура
імпедансна δ-неоднорідність
вхідний імпеданс
double well structure
impedance δ-inhomogeneity
input impedance
двухъямная структура
импедансная δ-неоднородность
входной импеданс
Issue Date: 2015
Publisher: НТУУ «КПІ»
Citation: Імпедансні моделі двоямних структур / М. А. Гіндікіна, М. В. Водолазька, Ю. Ф. Адаменко, Є. А. Нелін // Вісник НТУУ «КПІ». Радіотехніка, радіоапаратобудування : збірник наукових праць. – 2015. – № 60. – С. 131–140. – Бібліогр.: 14 назв.
URI: http://ela.kpi.ua/handle/123456789/14236
Appears in Collections:Вісник НТУУ «КПІ». Радіотехніка, радіоапаратобудування: збірник наукових праць, № 60

Files in This Item:
File Description SizeFormat 
14.pdf556.31 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.